# SDR AALA20131030016

- Difficulty date: October 16, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 41,921 hours, 17,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE & SEAT TRACK CRACKED AT STATION 727 & LBL 24.75.  REPAIRED CRACKED SPLICE PLATE & SEAT TRACK IAW CO J1707AA/AB & EA B737-53-032057.
